# SDR AWXA9700483

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hyd Qty Ind
- Part number: B7113
- Condition: Inoperative
- Location: A-Hyd Syst
- Part time: 12,968 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, 'A' SYSTEM HYDRAULIC QUANTITY LIGHT CAME ON AFTER TAKEOFF.  QUANTITY DROPPED TO LESS THAN 1.5 GALLONS.  ON APPROACH, WITH GEAR AND FLAPS DOWN, QUANTITY CAME BACK TO R/F LINE.  CHECKED FOR VISIBLE LEAKS, NO LEAKS NOTED.  SERVICED HYDRAULIC SYSTEM WITH 3.5 QUARTS, OPS CHECK NORMAL.  REPLACED 'A' SYSTEM TRANSMITTER PER CARD R429001, OPS AND LEAK CHECK GOOD.  REPLACED HYDRAULIC QUANTITY INDICATOR, GROUND CHECK GOOD.
